Welcome

Journal of Research in Applied Mathematics (JRAM) is an international peer-reviewed online & print Open access journal published Monthly . It publishes the results of original research in the field of Mathematics.
The Journal publishes papers of the highest scientific merit and widest possible scope work in all areas related to Mathematics. The Journal welcome review articles, leading Mathematics articles, technical notes, case reports and others.
We accept for publication manuscripts that were not published earlier in any form.



 

 

Volume 2 ~ Issue 11



Volume 2 ~ Issue 11 (August 2016)

# Article Title
1 The Effect of Mode of Taxation and Transaction Costs On Stochastic Power Utility Maximization of an Insurance
Company's Wealth With Consumption and Dividends, Under Proportional Reinsurance.

Authors: Silas A. Ihedioha Bright O. Osu, Chidinma Olunkwa
Full PDF
2 Special Case of Shum's Inequality of Opial-Type
Authors: Y.O Anthonio, A. E Ehui, I.Olorunnishola, and C.Y Ishola
Full PDF
3 Analytical Solutions of Nonlinear 2-Dimensional Brusselator Equation Using Natural Decomposition Method.
Authors: Adesina. K. Adio
Full PDF